Asian Journal of Mathematics

Symmetries of Eschenburg spaces and the Chern problem

Karsten Grove, Krishnan Shankar, and Wolfgang Ziller

Full-text: Open access

Article information

Source
Asian J. Math., Volume 10, Number 3 (2006), 647-661.

Dates
First available in Project Euclid: 5 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1175789048

Mathematical Reviews number (MathSciNet)
MR2253161

Zentralblatt MATH identifier
1116.53023

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]
Secondary: 57S15: Compact Lie groups of differentiable transformations

Keywords
Positive curvature bi-quotients isometry groups Chern Conjecture

Citation

Grove, Karsten; Shankar, Krishnan; Ziller, Wolfgang. Symmetries of Eschenburg spaces and the Chern problem. Asian J. Math. 10 (2006), no. 3, 647--661. https://projecteuclid.org/euclid.ajm/1175789048


Export citation